Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lolo

retin-A micro and redness

Recommended Posts

Hi I have been reading the threads here on retin-A micro but couldn't find what I was looking for:

For those of you who have used Retin-A micro and experienced redness of the face, did it eventually fade or go back to normal over time as you continued to use the product? How long did it take?

I have been using it for a few nights and already my skin has that reddish tint to it which I don't like (i get this on bp gel too). I haven't been peeling or extremely dry, it is just that my face looks like it got a bit of sun- which looks a bit silly since my neck and chest are white white.

Does anyone recommend anything to do for the redness?

Share this post


Link to post
Share on other sites

it will go away in 3 months, u can do nothing, the more u do, the worse it could lead u to be................

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×